# SDR DALA2022060904029

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CORROSION ON CENTER FITTING LOC LOWER SILL AFT PASSENGER CREW DOOR LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED CENTER FITTING LOC LOWER SILL AFT PASSENGER CREW DOOR LH SIDE IN PASSENGER CABIN AS PER A320 SRM 51-72-11. (2269498)
